MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-SYTE; STOPCOCK, I.V. SET

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. Q-SYTE; STOPCOCK, I.V. SET
Catalog Number 385157
Medical Device Problem Codes Leak/Splash (1354); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Incident happened in er department where after cannulation staff attached qsyte bi extension cat no 385157 on iv catheter 18 g and when they tried to lock extension by rotating spin nut it got freed during tightening of it which resulted in spillage of blood.
 
Additional Manufacturer Narrative
Our quality engineer inspected the 2 photos, 1 video and 1 physical sample submitted for evaluation.The reported issue of connection issues was not confirmed upon inspection of the samples.A visual inspection of the sample showed that no defect was found.A connection test was performed with the male luer and no issue was observed.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and this batch meets our manufacturing specification requirements.

Brand Name
Q-SYTE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
Manufacturer (Section G)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24235733
Report Number9610847-2026-00043
Device Sequence Number10188103
Product Code FPA
UDI-Device Identifier00382903851577
UDI-Public(01)00382903851577(11)250425(17)280331(10)5098546
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K142527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number385157
Device Lot Number5098546
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown